# SDR BAQA093774

- Difficulty date: March 22, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,607 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: L315M5003101
- Part serial: LD137
- Condition: Noisy
- Location: Cockpit
- Part time: 2,608 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE ICS BACKGROUND NOISE, AND EXCESSIVELY LOUD WARNING TONES.  REPLACED WITH SERVICABLE UNIT.  03/22/2004
